Alert archive / Ohio / River Flood Warnings in 2010
River Flood Warning 1, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Jan 25, 2010, 8:16 AM EST for Lake County, Ohio. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2010, 8:16 AM EST (13:16 UTC)
- Expired
- Jan 27, 2010, 4:11 AM EST
- In force
- 44 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
County Lake County, OH
The radar
The Cleveland radar (KCLE), 61 km from the middle of the area, began a volume at 13:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Grand River at Painesville (PNVO1). The gauge peaked at 9.54 ft at Jan 26, 2010, 10:00 AM EST.
- Action stage
- 8 ft
- Minor stage
- 12.5 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04212100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
155 WGUS41 KCLE 251316 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 816 AM EST MON JAN 25 2010 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... GRAND RIVER AT PAINESVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC085-252116- /O.NEW.KCLE.FL.W.0001.100125T1316Z-100126T0805Z/ /PNVO1.1.ER.100125T1314Z.100125T1800Z.100126T0205Z.NO/ 816 AM EST MON JAN 25 2010 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE GRAND RIVER AT PAINESVILLE * UNTIL LATE TONIGHT. * AT 7 AM MONDAY THE STAGE WAS 7.9 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS MORNING AND CREST NEAR 8.4 FEET THIS AFTERNOON. * AT 8.0 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. $$
8 follow-up statements
979 WGUS81 KCLE 251556 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1056 AM EST MON JAN 25 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... GRAND RIVER AT PAINESVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC085-252356- /O.EXT.KCLE.FL.W.0001.000000T0000Z-100126T1800Z/ /PNVO1.1.ER.100125T1211Z.100125T1300Z.100126T1200Z.NO/ 1056 AM EST MON JAN 25 2010 ...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE GRAND RIVER AT PAINESVILLE * UNTIL TUESDAY AFTERNOON. * AT 9 AM MONDAY THE STAGE WAS 8.4 FEET AND STEADY. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL REMAIN NEAR FLOOD STAGE THROUGH TOMORROW MORNING. FLUCTUATIONS ARE LIKELY DUE TO ICE JAMS WHICH HAVE FORMED IN THE PAINESVILLE AREA. PEOPLE WITH INTERESTS IN FLOOD PRONE AREAS SHOULD MONITOR THE RIVER AND BE PREPARED FOR RAPID CHANGES IN WATER LEVEL AS THE ICE JAMS BREAK AND REFORM. * AT 8.0 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. $$
476 WGUS81 KCLE 252058 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 358 PM EST MON JAN 25 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... GRAND RIVER AT PAINESVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC085-260458- /O.EXT.KCLE.FL.W.0001.000000T0000Z-100126T2300Z/ /PNVO1.1.ER.100125T1211Z.100125T2000Z.100126T1700Z.NO/ 358 PM EST MON JAN 25 2010 THE FLOOD WARNING CONTINUES FOR THE GRAND RIVER AT PAINESVILLE * UNTIL TUESDAY EVENING. * AT 3 PM MONDAY THE STAGE WAS 9.2 FEET AND RISING. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL FLUCTUATE BETWEEN 8.5 AND 9.5 FEET OVERNIGHT DUE TO ICE ACTIVITY. ICE JAMS ARE LIKELY ALONG THE GRAND RIVER OVERNIGHT...AND LOCALIZED FLOODING IS POSSIBLE. PEOPLE WITH INTERESTS IN FLOOD PRONE AREAS SHOULD BE PREPARED FOR THE POTENTIAL OF RAPID CHANGES IN WATER LEVEL. * AT 8.0 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. $$
833 WGUS81 KCLE 260429 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1129 PM EST MON JAN 25 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... GRAND RIVER AT PAINESVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC085-261229- /O.CON.KCLE.FL.W.0001.000000T0000Z-100126T2300Z/ /PNVO1.1.ER.100125T1211Z.100126T0300Z.100126T1700Z.NO/ 1129 PM EST MON JAN 25 2010 THE FLOOD WARNING CONTINUES FOR THE GRAND RIVER AT PAINESVILLE * UNTIL TUESDAY EVENING. * AT 10 PM MONDAY THE STAGE WAS 9.4 FEET AND RISING. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS NEAR CREST NOW AND IS EXPECTED TO DROP BELOW FLOOD STAGE TUESDAY AFTERNOON. * AT 8.0 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. $$
890 WGUS81 KCLE 261004 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 504 AM EST TUE JAN 26 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... GRAND RIVER AT PAINESVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC085-261804- /O.EXT.KCLE.FL.W.0001.000000T0000Z-100127T0523Z/ /PNVO1.1.ER.100125T1211Z.100126T0700Z.100126T2323Z.NO/ 504 AM EST TUE JAN 26 2010 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT... THE FLOOD WARNING CONTINUES FOR THE GRAND RIVER AT PAINESVILLE * UNTIL LATE TONIGHT. * AT 4 AM TUESDAY THE STAGE WAS 9.5 FEET AND STEADY. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL BEGIN A SLOW FALL TODAY AND IS EXPECTED TO DROP BELOW FLOOD STAGE THIS EVENING. * AT 8.0 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. $$
441 WGUS81 KCLE 261636 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1136 AM EST TUE JAN 26 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... GRAND RIVER AT PAINESVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC085-270036- /O.EXT.KCLE.FL.W.0001.000000T0000Z-000000T0000Z/ /PNVO1.1.ER.100125T1211Z.100126T1400Z.000000T0000Z.NO/ 1136 AM EST TUE JAN 26 2010 THE FLOOD WARNING CONTINUES FOR THE GRAND RIVER AT PAINESVILLE * UNTIL FURTHER NOTICE. * AT 10 AM TUESDAY THE STAGE WAS 9.4 FEET AND STEADY. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FLUCTUATE AROUND 9.5 FEET THROUGH THE AFTERNOON AND BEGIN A SLOW FALL TONIGHT. * AT 8.0 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. $$
892 WGUS81 KCLE 262122 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 422 PM EST TUE JAN 26 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... GRAND RIVER AT PAINESVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC085-270522- /O.CON.KCLE.FL.W.0001.000000T0000Z-000000T0000Z/ /PNVO1.1.ER.100125T1211Z.100126T1400Z.000000T0000Z.NO/ 422 PM EST TUE JAN 26 2010 THE FLOOD WARNING CONTINUES FOR THE GRAND RIVER AT PAINESVILLE * UNTIL FURTHER NOTICE. * AT 3 PM TUESDAY THE STAGE WAS 9.2 FEET AND SLOWLY FALLING. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TONIGHT...AND IS FORECAST TO DROP BELOW FLOOD STAGE BY THURSDAY MORNING. * AT 8.0 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. $$
617 WGUS81 KCLE 270333 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1033 PM EST TUE JAN 26 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... GRAND RIVER AT PAINESVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC085-271133- /O.EXT.KCLE.FL.W.0001.000000T0000Z-100127T1529Z/ /PNVO1.1.ER.100125T1211Z.100126T1400Z.100127T0929Z.NO/ 1033 PM EST TUE JAN 26 2010 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE GRAND RIVER AT PAINESVILLE * UNTIL WEDNESDAY MORNING. * AT 9 PM TUESDAY THE STAGE WAS 8.5 FEET AND FALLING. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL...AND IS EXPECTED TO DROP BELOW FLOOD STAGE WEDNESDAY MORNING. * AT 8.0 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. $$
192 WGUS81 KCLE 270911 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 411 AM EST WED JAN 27 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... GRAND RIVER AT PAINESVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC085-270941- /O.CAN.KCLE.FL.W.0001.000000T0000Z-100127T1529Z/ /PNVO1.1.ER.100125T1211Z.100126T1400Z.000000T0000Z.NO/ 411 AM EST WED JAN 27 2010 THE FLOOD WARNING IS CANCELLED FOR THE GRAND RIVER AT PAINESVILLE. * AT 3 AM WEDNESDAY THE STAGE WAS 7.6 FEET AND FALLING. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER LEVEL IS BELOW FLOOD STAGE AND WILL CONTINUE TO FALL TODAY. * AT 8.0 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jan 25, 6:29 AM EST, 1 hour 47 minutes earlier.
Area forecast discussion, Jan 25, 6:29 AM EST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 629 AM EST MON JAN 25 2010 .SYNOPSIS... A COLD FRONT WILL MOVE EAST ACROSS THE AREA THIS MORNING. A TROUGH OF LOW PRESSURE WILL MOVE EAST ACROSS THE AREA TONIGHT. HIGH PRESSURE WILL BUILD NORTH AND EXTEND A RIDGE TOWARD THE REGION TUESDAY AND WEDNESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... LARGE AREA OF RAIN OVER THE EASTERN THIRD OF THE FORECAST AREA WILL CONTINUE TO MOVE EAST OF THE AREA THIS MORNING. THERE WERE A FEW CLUSTERS OF SHOWERS MOVING NORTH NORTHEAST INTO THE WESTERN PORTIONS OF THE FORECAST AREA JUST AHEAD OF THE COLD FRONT. THIS ACTIVITY WILL KEEP AT LEAST A CHANCE OF SHOWERS GOING THROUGH THE MORNING HOURS OVER THE ENTIRE FORECAST AREA. AS COLDER AIR STARTS TO ARRIVE IN THE WEST...SNOW SHOULD BEGIN TO MIX WITH THE RAIN AND THEN BECOME ALL SNOW OVER THE ENTIRE AREA DURING THE AFTERNOON. 1000 TO 850 MB THICKNESS VALUES INDICATE SNOW WILL BE THE PREDOMINANT PRECIPITATION TYPE THIS AFTERNOON. SO FAR...RIVERS APPEAR TO BE BEHAVING THEMSELVES THIS MORNING WITH MINOR RISES TAKING PLACE DUE TO THE RUN OFF FROM RAINFALL AND SNOW MELT IN THE EAST. ONLY MEADVILLE IS FORECAST TO REACH FLOOD STAGE AND THEN CREST. KILLBUCK AND LARUE ARE EXPECTED TO CREST JUST BELOW FLOOD STAGE AS WELL. FOG HAS BECOME A PROBLEM OVER THE SNOW PACK IN THE EAST THIS MORNING WITH SOME PATCHY AREAS DROPPING TO A QUARTER MILE OR LESS AT TIMES. EXPECTING AS THE COLD FRONT MOVES EAST THIS MORNING...COLDER AIR SHOULD SWEEP FOG OUT OF THE AREA. TEMPERATURES ARE GOING TO BE DIFFICULT TO FORECAST FOR TODAY. HIGH TEMPERATURE APPEARS THAT IT IS GOING TO OCCUR THIS MORNING AND THEN AS COLD FRONT MOVES EAST...WE SHOULD SEE NEARLY STEADY OR SLOWLY FALLING TEMPERATURES DURING THE AFTERNOON. I AM GOING TO PEG THE MAXIMUM TEMPERATURE AROUND 12Z THIS MORNING. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/... COLD AIR ADVECTION PUSHES EAST IN EARNEST TONIGHT AND MODELS ARE INDICATING A LOT OF WRAP AROUND MOISTURE TO SUPPORT THE THREAT FOR SNOW SHOWERS OVER THE ENTIRE FORECAST AREA. WILL GO AHEAD AND KEEP THE LIKELY POPS OVER THE REGION. FLOW TRIES TO BECOME WELL ALIGNED BY TUESDAY INTO TUESDAY NIGHT BUT THIS WILL BE SHORT LIVED TO GIVE THE BEST CHANCE FOR SOME LAKE EFFECT SNOW UP IN THE EXTREME NORTHEAST SNOW BELT AREAS. A FAST MOVING SHOT OF MOISTURE AND WEAK SURFACE TROUGH AXIS MOVE EAST ACROSS THE AREA WEDNESDAY AFTERNOON. THIS ACTIVITY WILL LIKELY BRING A CHANCE OF SNOW TO THE FORECAST AREA WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT. NORTHWEST FLOW SETS UP THURSDAY INTO THURSDAY NIGHT AS ANOTHER COLD FRONT PUSHES EAST ACROSS THE AREA AND CYCLONIC FLOW DOMINATES THE REGION. THE NORTHWEST FLOW WILL KEEP MULTI LAKE INFLUENCE GOING THURSDAY INTO THURSDAY NIGHT WITH LAKE EFFECT SNOW CONTINUING. THE BEST CHANCE IS THE PRIMARY SNOW BELT AREAS WITH A SLIGHT CHANCE ELSEWHERE IN THE FORECAST AREA. TEMPERATURES WILL REMAIN RATHER STABLE AFTER A COOL DOWN TONIGHT WITH LOWS IN THE TEENS AND 20S AND HIGHS HOVERING AROUND 30 EACH DAY. EVEN COLDER AIR HITS THE AREA BY THURSDAY INTO THURSDAY NIGHT BEHIND THE COLD FRONT. HIGHS THURSDAY WILL BE IN THE MIDDLE 20S AND LOWS THURSDAY NIGHT WILL DIP TO AROUND 10. POSSIBLY SOME SINGLE DIGITS IF MODELS ARE RIGHT ON WITH DRY AIR INTRUSION ALLOWING FOR SOME CLEARING THURSDAY NIGHT. && .LONG TERM /FRIDAY THROUGH SUNDAY/... MODELS IN FAIRLY GOOD AGREEMENT FOR THE EXTENDED PORTION SHOWING MARKEDLY COLDER AIR RETURNING TO THE REGION. FRIDAY BEGINS WITH THE GFS AND ECMWF 850MB TEMPS AROUND -18C AND ARCTIC HIGH PRESSURE ACROSS THE CENTRAL STATES. THERE WILL ALSO BE A SURFACE LOW OVER THE GULF COASTAL STATES THAT WILL BE MOVING UP THE EAST COAST THROUGH THE WEEKEND. WITH THE HIGH PRESSURE TO OUR WEST DRY AIR WILL BE TRYING TO MOVE BACK INTO THE AREA THROUGH THE PERIOD HOWEVER WITH THE LAKE NOW SIGNIFICANTLY OPEN AGAIN WE SHOULD BE ABLE TO DEVELOP LAKE EFFECT SNOW SHOWERS. ANOTHER BIG CONCERN HOWEVER IS THAT THE ARCTIC AIR MASS WILL LIKELY BE SHALLOW WITH AN INVERSION AT OR BELOW 5KFT. THIS WOULD IMPEDE SIGNIFICANT LAKE EFFECT DEVELOPMENT. FOR NOW WILL GO WITH SNOW SHOWERS LIKELY SINCE WE SHOULD GET SOMETHING SOUTHEAST OF THE LAKE. WITH THE HIGH CONTINUING TO MOVE CLOSER TO THE AREA DURING THE EXTENDED WILL DROP POPS BACK TO CHANCE IN THE SNOW BELT FRIDAY NIGHT THROUGH SUNDAY. AWAY FROM THE LAKE EFFECT AREAS THE ARCTIC HIGH SHOULD PROVIDE AT LEAST PC SKIES. && .AVIATION /12Z MONDAY THROUGH FRIDAY/... COLD FRONT HAS JUST MOVED THROUGH THE KCLE TERMINAL AREA WITH WINDS NOW GUSTING TO THE LOWER 20S FROM THE WEST. AREA OF POST FRONTAL RAIN IS CURRENTLY MOVING THROUGH NORTH CENTRAL OHIO AND SHOULD MOVE EAST OF KCLE AROUND 14-15Z. CONDITIONS ACROSS THE REGION ARE MVFR TO IFR FOR THE MOST PART ALTHOUGH MFD AND CAK REPORTING LIFR FOR SEVERAL HOURS. FOR THE LATE MORNING AND EARLY AFTERNOON THERE IS NOT A LOT OF PRECIP TO THE WEST SO DO NOT EXPECT TO SEE A MUCH SNOW. LATER ON THIS EVENING MODELS SHOW AN UPPER DISTURBANCE MOVING THROUGH WITH AN ASSOCIATED SURFACE TROF. FOR THE AFTERNOON WILL TAKE CIGS UP TO MVFR AROUND BKN-OVC025. THIS EVENING WILL TAKE BACK DOWN TO BKN-OVC015. WILL ALSO BRING IN MORE SNOW SHOWERS AS THE TROF MOVES THROUGH ALTHOUGH WILL MAINTAIN MVFR VISIBILITIES AT WORST FOR NOW. EXPECT GUSTY WSW WINDS TODAY AND TONIGHT GUSTING INTO THE LOW/MID 20 KNOT RANGE. .OUTLOOK...MVFR/IFR CONDITIONS ON TUESDAY. LINGERING MVFR CONDITIONS THE REMAINDER OF THE WEEK MAINLY IN THE SNOWBELT OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. && .MARINE... COLD FRONT IS NOW GOING THROUGH THE REGION AND BY 12Z WINDS SHOULD BE MOSTLY FROM THE WSW ACROSS THE LAKE. FOR THE DAY EXPECT WINDS TO INCREASE IN THE COLD ADVECTION REACHING 20 TO 25 KNOTS THIS AFTERNOON. NO SIGNIFICANT CHANGE TONIGHT ALTHOUGH ANY RAIN SHOWERS WILL BE REPLACED BY SNOW SHOWERS. TUESDAY AGAIN NOT A LOT OF CHANGE AS THE SURFACE LOW MOVES TO QUEBEC AND ANOTHER COLD FRONT DROPS TOWARD THE AREA FROM THE CENTRAL LAKES. WEDNESDAY THE LOW WILL CONTINUE TO MOVE FURTHER AWAY FROM THE AREA AND HIGH PRESSURE WILL DROP ACROSS THE MISSISSIPPI VALLEY TO THE TENNESSEE AND LOWER OHIO VALLEY. THIS WILL ALLOW SWLY WINDS TO DECREASE TO 10 TO 20 KNOTS THURSDAY THE HIGH WILL MOVE OFF THE MID ATLANTIC COAST AND ALLOW ANOTHER LOW TO DROP ACROSS THE CENTRAL LAKES. MODELS SHOW STRONG COLD ADVECTION TO FOLLOW ACROSS THE LAKES BRINGING ARCTIC AIR INTO THE REGION. COULD SEE 30 KNOTS IN THE COLD ADVECTION BUT FOR NOW WILL TAKE WINDS TO 15 TO 25 KNOTS GOING FROM SOUTHWEST TO NORTHWEST DURING THE DAY. FRIDAY NORTHWEST WINDS WILL CONTINUE. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...FLOOD WATCH UNTIL 10 AM EST THIS MORNING FOR OHZ012>014-089. PA...FLOOD WATCH UNTIL 10 AM EST THIS MORNING FOR PAZ001>003. MARINE...NONE. && SYNOPSIS...LOMBARDY NEAR TERM...LOMBARDY SHORT TERM...LOMBARDY LONG TERM...TK AVIATION...TK MARINE...TK
Hazardous weather outlook, Jan 25, 3:59 AM EST, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 359 AM EST MON JAN 25 2010 OHZ003-006>011-017>023-027>033-036>038-047-260900- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 359 AM EST MON JAN 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-260900- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 359 AM EST MON JAN 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. OHZ012>014-089-PAZ001>003-260900- LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 359 AM EST MON JAN 25 2010 ...FLOOD WATCH IN EFFECT UNTIL 10 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LOMBARDY
Nearby
River Flood Warnings in Ohio, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.